Lancaster EPrints

Generalising about univariate forecasting methods: further empirical evidence

Hibon, M and Meade, N and Makridakis, S and Fildes, R A (1998) Generalising about univariate forecasting methods: further empirical evidence. International Journal of Forecasting, 14 (3). pp. 339-358.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: International Journal of Forecasting
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 43249
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:55
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43249

Actions (login required)

View Item